# SDR IPXA2015070290752

- Difficulty date: June 16, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 16,121 hours, 9,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275449206
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, MAIN CABIN UNDER FLOORBEAM ATTACH ANGLE LT FRAME 79 Y 1589.5 IS CRACKED.  FABRICATED NEW AND INSTALLED IAW A300-5310-57831-A.
